Another approach to elliptic boundary problems
Matematika, Tome 7 (1963) no. 1, pp. 43-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1963_7_1_a2,
author = {J. Peetre},
title = {Another approach to elliptic boundary problems},
journal = {Matematika},
pages = {43--65},
year = {1963},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1963_7_1_a2/}
}
J. Peetre. Another approach to elliptic boundary problems. Matematika, Tome 7 (1963) no. 1, pp. 43-65. http://geodesic.mathdoc.fr/item/MAT_1963_7_1_a2/